MathSciNet Relay Station
MathSciNet bibliographic data
MR2351068 34A12 (45D05)
Su, Xinwei; Liu, Landong Existence of solution for boundary value problem of nonlinear fractional differential equation. Appl. Math. J. Chinese Univ. Ser. B 22 (2007), no. 3, 291–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement